Ask an expert
Question

01 Apr 2003

acne
I am 23 yrs of age (female) and started acne 2 yrs ago. My Doc put me onto Neomedrol which dried my skin out terribly and it never cleared up ( took it for 1yr ).
Now Ive been taking Cyclimycin 50mg ( been on it for a month )and still no results. Should I give it more time or is there anything else you recomend? What do you think caused the acne at such a late stage? I could really do with your help.
Thanks NatDon
Answer 376 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

NatDon, it’s difficult to say what the cause is without being able to examine you first, but it’s probably a combination of hormones, bacterial load of the skin, oily skin and plain old bad luck. The best would be to stay on the antibiotics for at least another two months and to get a good face wash. If it doesn’t clear up after that, the best would be to see a dermatologist. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.